Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sur l'ideal d'ordre des operateurs AM-compacts


Authors: Belmesnaoui Aqzzouz and Redouane Nouira
Journal: Proc. Amer. Math. Soc. 134 (2006), 3515-3523
MSC (2000): Primary 46A40, 46B40, 46B42
Published electronically: June 8, 2006
MathSciNet review: 2240663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give different necessary and sufficient conditions so that the space of AM-compact operators is an order ideal and we deduce some consequences. R´ESUME. Nous donnons différentes conditions nécessaires et suffisantes pour que l'espace des opérateurs AM-compacts soit un idéal d'ordre et nous déduisons quelques conséquences.


References [Enhancements On Off] (What's this?)

  • 1. Aliprantis C.D. and Burkinshaw O., Locally solid Riesz spaces, Academic Press, 1978. MR 0493242 (58:12271)
  • 2. Aliprantis C.D. and Burkinshaw O., Positive compact operators on Banach lattices, Math. Z., 174 (1980) 289-298. MR 0593826 (81m:47053)
  • 3. Andreu F., Caselles V, Martinez J and Mazon J.M., The essential spectrum of AM-compact operators, Indag. Math. N.S. 2 (2), (1991) 149-158. MR 1123357 (92j:47067)
  • 4. Aqzzouz B. and Nouira R., Les opérateurs précompacts sur les treillis vectoriels localement convexes et solides, Sci. Math. Jpn., vol. 57 no.2 (2003) 279-256. MR 1959985 (2003k:46001)
  • 5. Aqzzouz B. and Nouira R., Sur les opérateurs précompacts positifs, C. R. Math. Acad. Sci. Paris, vol. 337, 8 (2003) 527-530. MR 2017131 (2004h:46002)
  • 6. Aqzzouz B. and Nouira R., On the converse of Aliprantis and Burkinshaw's Theorem, to appear in Positivity 2006.
  • 7. Dodds P.G. and Fremlin D.H., Compact operators on Banach lattices, Israel J. Math. 34 (1979) 287-320. MR 0570888 (81g:47037)
  • 8. Fremlin D.H., Riesz spaces with the order continuity property. I, Proc. Cambr. Phil. Soc. 81 (1977) 31-42. MR 0425572 (54:13526)
  • 9. Robertson A.P. and Robertson W., Topological vector spaces, Second edition, Cambridge University Press, London, 1973. MR 0350361 (50:2854)
  • 10. Troitsky V.G., Measures of non-compactness of operators on Banach lattices, Positivity 8, 2 (2004) 165-178. MR 2097086 (2005i:47059)
  • 11. Wickstead A.W., Positive compact operators on Banach lattices: some loose ends, Positivity 4 (2000), 313-325. MR 1797133 (2001k:47054)
  • 12. Zaanen A.C., Riesz spaces. II, North-Holland Publishing Company, 1983. MR 0704021 (86b:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40, 46B40, 46B42

Retrieve articles in all journals with MSC (2000): 46A40, 46B40, 46B42


Additional Information

Belmesnaoui Aqzzouz
Affiliation: Faculté des Sciences, Département de Mathématiques, Université Ibn Tofail, Equipe d’Analyse Fonctionnelle, B.P. 133, Kénitra, Morocco
Email: baqzzouz@hotmail.com

Redouane Nouira
Affiliation: Faculté des Sciences, Département de Mathématiques, Université Ibn Tofail, Equipe d’Analyse Fonctionnelle, B.P. 133, Kénitra, Morocco

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08374-2
PII: S 0002-9939(06)08374-2
Keywords: Op\'{e}rateur AM-compact, norme continue pour l'ordre, treillis vectoriel discret
Received by editor(s): March 23, 2005
Received by editor(s) in revised form: June 14, 2005
Published electronically: June 8, 2006
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.